# SDR GUUA93832091310A

- Difficulty date: September 13, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 29,417 hours, 35,246 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Loose
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR LIGHT INOPERATIVE.  PUSHED NOSE GEAR ANNUNCIATOR IN THE SOCKET.
